# SDR 2010F00170

- Difficulty date: July 15, 2010
- Submitted: July 15, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53570203200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK COMMON TO FRAME 23-29 CORROSION BEYOND SRM LIMITS. (LEVEL II)  BLENDED CORROSION ON LT OUTBOARD SEAT TRACK BETWEEN FRAMES 23 AND 29 IAW ATR 72 SRM 51-21-42 REV 77.  MEASURED MATERIAL LOSS AT BLEND AREAS AND FOUND VARIOUS AREAS BETWEEN FRAMES 23 +23A, 25+27 AND 28A+28D TO BE OUT OF LIMITS IAW ATR 72 SRM 53-00-00 FIGURE 304 REV 77.  REMOVED SEAT TRACK FR 23-29 AND RADIUS BRACKETS AT FR 29 AND FR 23 IAW ATR 72 SRM 51-25-04 REV 77.  INSTALLED SPLICE MATERIAL ONTO NEW SEAT TRACK BETWEEN FRAMES 23C/23D AND FR 28/28A IAW ATR 72 SRM 53-00-00 FIG 434 AND 51-25-04 REV 77.  INSTALLED SEAT TRACK FR 23A-29 AND RADIUS BLOCK AT FR 29 IAW ATR 72 SRM 51-25-04 REV 77.
